Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Had unprotected sex, have bleeding, took plan B, recently finished periods. Abnormal?

hi :) I had sexual inter course Thursday with no protection and it was day later I started bleeding heavy as if on my period. The next day after that I took plan B. It's been a week and I'm still heavy bleeding. There Is no way it can be my period bc I had it 2 weeks before I had sex. Should I be worried?, is this abnormal?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
After going through your history, you did have unprotected rough sex, and started bleeding and also took plan B and bleeding for almost 1 week.
You should consult Gynecologist immediately as hormone tablet can cause irregular bleeding but she will examine you for any tear inside or any other cause like infection or bleeding disorders are to be ruled out.
It can be bleeding from hormone withdrawal also.
Please take care in future to have safe sex as it protects from unwanted pregnancy and also protects from sexually transmitted diseases.
Hope this helps you
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Fri, 21 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor